# SDR DL72L001963

- Difficulty date: October 5, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Rt Mlg Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND RT MLG SUPPORT BEAM BORES CORRODED.  FASTENER BORES CORRODED AT HOLES, 17/18/19/22/23/24/39/40/41/42/43/44/45/46.  REWORKED CORRODED HOLES PER DRD 57-40D FIG 803D, ALL HOLES ARE 0.312, BHEC INSP OF HOLES LISTED PER DRD 57-40D, SHOWS NO ITEMS.
